<< Previous Issue Communications of the Korean Mathematical Society (Vol. 30, No. 1) Next Issue >>
Commun. Korean Math. Soc. 2015 Vol. 30, No. 1, 1—64
Characterization of a cyclic group ring in terms of character values
Joongul Lee
MSC numbers : 16S34, 20C05
Commun. Korean Math. Soc. 2015 Vol. 30, No. 1, 1—5
Singularity order of the Riesz-N{\'a}gy-Tak{\'a}cs function
In-Soo Baek
MSC numbers : Primary 28A78; Secondary 26A30
Commun. Korean Math. Soc. 2015 Vol. 30, No. 1, 7—21
Spherical means and pinned distance sets
Daniel Oberlin and Richard Oberlin
MSC numbers : 28E99
Commun. Korean Math. Soc. 2015 Vol. 30, No. 1, 23—34
Non-existence of lightlike submanifolds of indefinite trans-Sasakian manifolds with non-metric $\theta$-connections
Dae Ho Jin
MSC numbers : Primary 53C25, 53C40, 53C50
Commun. Korean Math. Soc. 2015 Vol. 30, No. 1, 35—43
A proper total coloring distinguishing adjacent vertices by sums of some product graphs
Hana Choi, Dongseok Kim, Sungjin Lee, and Yeonhee Lee
MSC numbers : 05C15
Commun. Korean Math. Soc. 2015 Vol. 30, No. 1, 45—64

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd